On GF structure manifold

Mishra, R. S. ; Pandey, H. B. (1974) On GF structure manifold Proceedings of the Indian Academy of Sciences, Section A, 79 (2). pp. 49-55. ISSN 0370-0089

PDF - Publisher Version

Official URL: http://www.ias.ac.in/j_archive/proca/79/2/49-55/vi...

Related URL: http://dx.doi.org/10.1007/BF03051166


This article does not have abstract.

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
ID Code:31167
Deposited On:15 Mar 2011 07:06
Last Modified:17 May 2016 13:43

Repository Staff Only: item control page